# SDR DALA2024021302115

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Bs 660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 AD, AA, IN REFERENCE AMDS 5331-01282-03: STEP 2 PREVIOUS REPAIR WAS FOUND FROM BSTA 640 TO BSTA 660 BTW S-14L TO S-19L AT FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00009. AREA WAS PREVIOUSLY REPAIRED PER ER/A 542509-14 REV B SECTION I: PERMANENT REPAIR. (0197256)
